I am 35 years old and have had the measure for five years now. I recommended this procedure by my ob/gun due to having high risk pregnancy and my health risks high blood pressure and gestational diabetes during pregnancy five years ago. I was never asked or told that essure contained nickel or if I was allergic to nickel. I have used the pill, noraplant and depo and I had no issues no complications no hormonal changes etc… since the measure I have been to the doctor and hospital consistently. I have developed the following issues since the essure:
Headaches, bone and joint issues, depression, fever and flu like symptoms seven days prior to menstrual cycle, heavy bleeding, abdominal pain and severe cramping, the week of my period I can’t go outside due to bleeding becoming heavier my period is a different time every month and I can’t have sex 3 days before or after my period. My hair will not grow anymore. I know have sores on very private areas of my body that take 6 months or more to go away that appear on their on but are not painful which has caused severe problems with my self-esteem and sex life. I have to bath and shower and change clothes several times a day due to fear of whatever these sores are might leak and spread. I even saw pictures of what the nickel poisoning does to your body externally and the look just like those. I have severe bloating and retain water constantly I have trouble walking upstairs my back goes out twice a month my bones ache so bad and now when I’m sleep my hands and arms go numb and during the day prolonged use of arm or hands will ignite numbness. I have Brain fogs can’t control my.mood swings. I have an allergy to nickel and can only wear real earrings or hypoallergenic earrings or I have to scrape the stuff off and clean them in alcohol and can’t wear them for long. Last year is when I started to look to the internet for help because the doctors have no answer or don’t believe my story to look into it. I recently saw another OB and she wants to rule it out as the essure being to cause of all my bodily changes. I have no history of ever having menstrual issues these soars. So she gave me the depo shot two weeks ago to reduce the cramping which in return caused me to loss energy and bleed for two weeks so far today is the first day it appears to be dying down. I had to beg the doctor on Monday to swab the sores and have them tested at a lab she claims its just MRSA but MRSA is contagious and no one in the house has not even my four year old. This Monday was the first time they prescribed a medication for me to take come to find out she prescribed a medicine used to treat bacteria vaginotsis but I have no STD symptoms so why even bother. She even told me its okay to have sexual intercourse while on period. Now why would I do that if you think I have MRSA or BV then I would risk giving it to my fiancé. Some days I want to just die from this has done to my body I will only get dressed or undressed in the dark now. I now my Ob’s only option if the depo doesn’t help is a hysterectomy in may of this year. Please pray for I cry as I type this letter. I hope this helps.